# SDR SWAA2025100821276

- Difficulty date: October 4, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 65,200 hours, 34,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHTS AT ROWS 13 14 &15 DEF DO NOT ILLUMINATE.  REMOVED AND REPLACED WINDOW LIGHT FUSE IAW AMM 33-21-00. OPS CHECK GOOD.
